# SDR CALA2018111202358

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N37464
- Make and model: Boeing 737924ER
- Aircraft serial: 41745
- Aircraft time: 20,171 hours, 7,114 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Unsecure
- Location: Scavange Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PER CREW REPORT: #1 ENGINE HAD LOW OIL QUANTITY WITH A 1 PERCENT DECREASE IN IN QUANTITY EVERY 4 TO 5 MINUTES. FOUND #1 ENG OIL SCAVENGE LUBE LINE LOOSE AN LEAKING OIL ON ENGINE RUN. SECURED LINE AND RAN ENGINE LEK CHECK GOOD.
